# SDR SWAA2022011058926

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 16,727 hours, 7,757 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE LOWER STRUT FAIRING AFT I/B SUPPORT FITTING IS CRACKED. CRACK MEASURES 1.5' LONG AND IS THROUGH RADIUS ; / [01] ACCOMPLISHED EA 22-154-00040.
